# SDR SWAA2022013158572

- Difficulty date: January 5, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N233LV
- Make and model: Boeing 737
- Aircraft serial: 32501
- Aircraft time: 53,746 hours, 31,891 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: FWD CARGO BAY BULKHEAD GUSSET IS CRACKED AT BS 500D COMMON TO STR19L ; / [01] REMOVED; LOCATED AND DRILL NEW FWD CARGO BAY BULKHEAD GUSSET AT BS 500D; STR 19L IAW SRM 51-40-02-0G-0;SRM 51-40-05-0G AND DWG 143A7902;ID: 174; REV:-; OK TO INSTALL; [02] CERTIFIED STEP 1; [03] VERIFIED CORRECTIVE ACTOIN 1; [04] OK TO INSTALL; [05] INSTALLED NEW FWD CARGO BAY BULKHEAD GUSSET AT BS 500D; STR 19L IAW SRM 51-40-02-0G-0 AND DWG 143A7902;ID: 174; REV:-; [06] CERTIFIED STEP 5 COMPLETE; [07] VERIFIED INSTALLED NEW FWD CARGO BAY BULKHEAD GUSSET AT BS 500D; STR 19L IAW SRM 51-40-02-0G-0 AND DWG 143A7902;ID: 174; REV:-
